PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What are some symptoms of an insulin overdose?

ANSWER

If you have low blood sugar because of an insulin overdose, you may have:

If your blood sugar levels continue to fall, you could have seizures or pass out.

  • Anxiety
  • Confusion
  • Extreme hunger
  • Fatigue
  • Irritability
  • Sweating or clammy skin
  • Trembling hands

From: How to Handle an Insulin Overdose WebMD Medical Reference

SOURCES:

American Diabetes Association: "About Insulin and Other Drugs;" "Hypoglycemia;" "Ketoacidosis;" and "Hyperosmolar hyperglycemic nonketotic syndrome."

The DCCT Research Group. 1991. American Journal of Medicine,

Meneilly G. , 1994. Diabetes

Levy C. 1998. Diabetes Care,

Korzon-Burakowska A. 1998. Diabetes Care,

Familydoctor.org: "Diabetes: Why You Need Insulin and How to Use It."

Reviewed by Minesh Khatri on March 25, 2018

SOURCES:

American Diabetes Association: "About Insulin and Other Drugs;" "Hypoglycemia;" "Ketoacidosis;" and "Hyperosmolar hyperglycemic nonketotic syndrome."

The DCCT Research Group. 1991. American Journal of Medicine,

Meneilly G. , 1994. Diabetes

Levy C. 1998. Diabetes Care,

Korzon-Burakowska A. 1998. Diabetes Care,

Familydoctor.org: "Diabetes: Why You Need Insulin and How to Use It."

Reviewed by Minesh Khatri on March 25, 2018

NEXT QUESTION:

What should someone do if they have an insulin overdose?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: